Universidad Complutense de Madrid
E-Prints Complutense

Global topological properties of the Hopf bifurcation

Impacto

Downloads

Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (2007) Global topological properties of the Hopf bifurcation. Journal of Differential Equations, 243 (2). pp. 238-255. ISSN 0022-0396

[img] PDF
Restringido a Repository staff only

191kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022039607001490#


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We study the homotopical and homological properties of the attractors evolving from a generalized Hopf bifurcation. We consider the Lorenz equations for parameter values near the Hopf bifurcation and study a natural Morse decomposition of the global attractor, calculating the Cech homotopy type of the Lorenz attractor, the shape indexes of the Morse sets and the Morse equation of the decomposition.


Item Type:Article
Uncontrolled Keywords:Hopf bifurcation; Lorenz equations; Lorenz attractor; Morse equations; Conley index; Cohomological index
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16783
Deposited On:19 Oct 2012 09:29
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page